# SDR 20010315CW001

- Difficulty date: January 31, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- Engine: Pwa PT6A60A
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200113
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF RIGHT HAND OUTBOARD HORIZONTAL STABILATOR ELEVATOR HINGE BRACKET A BADLY EXFOLIATED BRACKET WAS FOUND.  A FLEET INSPECTION REVEALED 4 OUT OF 5 AIRCRAFT HAD THE CORRODED BRACKET THAT NEEDED REPLACED.
